Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

K bind duphalac

Premium Questions

Dr. Hari Charan Perigela MD

course he stopped duphalac .now he is taking duphalac, but still he is motions are not normal ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. Prakash H Muddegowda MD

skin & itching problem, doctor advised to take K'BIND powder 1/2 morning 1/2 night for three days and Nitrophag powder 1/2 morning 1/2 night for 1wk, but after consuming k bind for three day's, her... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatics Specialist)
Dr. G.Srinivasan MD

hi my dad is having hyperkalemia state i.e 7.2 doctor suggested for giving k bind m giving it twice now n he is having vomiting once or twice in a day .with dat he is having recentlly develloped ... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Amit Jain MD

Hello Doctor, I am presently suffering from constipation with very hardened stool which is very difficult to pass. I am taking Duphalac 5ml twice a day for a month, but my problem is persisting. Should I ... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. Pavan Kumar Gupta MD

I am lactose intolerant. Is there an alternative to Duphalac for consipation. ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Saranya Ramadoss MD

My wife is a SLE patient. Recently got elevated potassium level in blood. Our Doctor advised her K-bind powder for about a week. Then after almost 1 month has passed, she is complaining of stomach gas along ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Sheena MD

to take k bind powder for 3 days to bring the levels down after which her catract surgery would be scheduled. pl. advise on the side effects of k bind powder. ... View answer

Answered by : Dr. Sheena ( General & Family Physician)
Dr.  Shoaib Khan MD

My potassium level is 5.2 and am taking K bind powder 3 times a week for about 3 years. Have been ..., but am in reasonably good health. Will K bind cause side effects. I am almost 82 years of... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Venu Madhav Reddy MD

Doctor has prscripted K bind powder for 3 days in order to lower down the pottasium level. doctor has recommended to take 15 gm sachet in 6 hrs of interval . Query is 15 gms i have to take in single ... View answer

Answered by : Dr. Venu Madhav Reddy ( Nephrologist)
Dr. Akhtarhusian Ghausi MD

sir, my father 71/m hypertensive nondiabetic he was suffering from ckd his creatinine is 5.1, potatium level is 5.3 now our physician adviced to take k bind powder , is there any problem to take ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Shobha Deepak MD

hi Your question is not clear. It would be very helpful if you could provide detailed description . Thanks Best Regards

Dr.  Som Biswas MD

learn to type correctly

Dr.  Som Biswas MD

fdnrgxkcgulmfgmyktkfsgjfyx